MathSciNet Relay Station
MathSciNet bibliographic data
MR1908143 12H99 (11R58 14H05)
van der Put, Marius Grothendieck's conjecture for the Risch equation $y'=ay+b$. Indag. Math. (N.S.) 12 (2001), no. 1, 113–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement